Reddish Skin But Not Itchy After Vitamin C Injection?

Illustration of Reddish Skin But Not Itchy After Vitamin C Injection?
Illustration: Reddish Skin But Not Itchy After Vitamin C Injection? post.healthline.com

For the first time, I wanted to try the vitamin C injection. After testing at several points, it turned out that the reaction was that my skin turned red, but it wasn’t hot or sore. It’s just red. Is that an allergy? How to solve it like what doj? Is it possible that I will not be able to receive vit C injections in the future?

1 Answer:

Hi Selfi,

Thank you for asking HealthReplies.com.

Vitamin C is known to have various health benefits, including maintaining healthy skin, increasing stamina, strengthening endurance, preventing premature aging, minimizing inflammation, preventing cancer cell formation, maintaining fertility and hormonal balance, and so on. You can actually get this vitamin C through a healthy diet, by consuming lots of fruits and vegetables, such as guava, lemon, sprouts, and so on. You should not use vitamin C injections without direct supervision from a doctor. This condition can have adverse effects on your health, including skin irritation, allergies, nausea, vomiting, and various other complaints.

One of the tests that need to be done before injecting vitamin C is an allergy test. With this test, it can be seen whether you have a tendency to be allergic to vitamin C injections or not. Hopefully, early detection of allergies can minimize the risk of more severe allergy symptoms, such as shortness of breath, swelling, bumps and itching on the skin, nausea, vomiting, dizziness, and anaphylaxis. Skin that looks red after an allergy test for vitamin C injections may indeed indicate you have an allergy. However, it could also be that these reddish lesions only appear as part of the normal inflammation of the skin after injection.

You should check the results of the allergy test directly to the doctor who examines you. Usually, allergy symptoms will not only make the skin red, but also swollen, itchy, blisters, and so on. It is the doctor who evaluates directly who knows better. If it is true that you are experiencing symptoms of allergies, then it will be safer if you do not undergo vitamin C injections, unless there are certain conditions that require it. Instead, you can meet your vitamin C needs by consuming a variety of natural sources as mentioned above.

Hope it helps ..

: by

Related Question

Sitting Too Long On A Pregnant Woman’s Stomach Aches?

Sitting Too Long On A Pregnant Woman’s Stomach Aches?

(1 year ago)

I’m Ferly right now I’m 5 months pregnant. I want to ask why if I sit too long my stomach aches at the top and often heartburn too?...

Like The Flesh Growing At The Base Of The Nail?

Like The Flesh Growing At The Base Of The Nail?

(11 months ago)

Hello, I am 23 years old now, starting when I was 17 years old, the nails on my right little finger often split in the middle, but there were no strange changes, when I was 19 year...

Heavy Bleeding After Curettage?

Heavy Bleeding After Curettage?

(10 months ago)

Noon … I was pregnant with BO at 8 weeks of gestation and on March 22, I was curetted … After curettage I still had irregular blood spots for 2 months .. And on May 18 ...

Leave a Reply

Your email address will not be published. Required fields are marked *